MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM10080
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system sample was returned for evaluation still locked and the covered stent was loaded in the catheter.The tip cone was a little pushed inside the stent sheath.During testing, the device could be flushed and a device compatible guidewire advance though the catheter freely which leads to inconclusive evaluation results.There were no indication of manufacturing deficiencies.Potential product and non-product related factors which may have caused or contributed to the reported failure were considered.Therefore, previous investigations of similar complaints were reviewed.Failure to advance the covered stent may be related to difficult patient anatomy or challenging placement site, lack of predilatation, and use of inadequate accessories.Damage to the device caused during shipment or storage or during preparation for use can also result in the reported issues the tip cone was a little pushed inside the stent sheath which could probably have happened during reported difficulty which attempting to advance the device to the fistula.In this case, it was reported that a 180 vascular access direct bentson wire was used without a sheath and the tip of the device was damaged prior to use.Based on available information and the evaluation of the returned sample, the investigation is closed with confirmed results for material deformation.A definite root cause for the reported event could not be established.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the ifu supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to failure to advance.Based on the ifu material required are "(.) 0.035 inch guidewire of appropriate length (.), introducer sheath with appropriate inner diameter".The labeling pictograms indicate the use of an 9f introducer.Regarding preparation the ifu states: "flush the delivery system through the luer port at the proximal end of the handle with sterile saline until the saline exits the tip of the system" and "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated".The ifu states "examine the packaging and delivery system to determine whether there is any damage or whether the sterile barrier has been compromised.Do not use the device if any of these conditions are observed".Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a stent graft placement procedure using the covera vascular covered stent.During the procedure, it was reported that the physician encountered difficulty advancing the stent into the patient¿s fistula.It was further reported that tip of the delivery system was damaged prior to use.The procedure was completed using another device there was no reported patient injury.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23388633
Report Number9681442-2025-00348
Device Sequence Number9844488
Product Code PFV
UDI-Device Identifier00801741106408
UDI-Public(01)00801741106408(17)260712(10)ANJU2263
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Catalogue NumberAVSM10080
Device Lot NumberANJU2263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale